Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation caused due to smoking - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2009
Answered : 588 Questions

Doctor :   hello
Doctor :  
how can i help u?
User :   my lungs feel like they are burning i smoke ciggerettes im in good health besides asthma should i be concerned
Doctor :  
Doctor :   whats ur age/sex?
User :   i have also been sick for three weeks and wake up nightly vomitting from coughing and i use the inhaler bc i cant breath
User :   19 and female
Doctor :  
how many cigarettes u smoke per day?
User :   maybe 1/2 to 3/4 on a good day
Doctor :  
Doctor :  
do u feel breathless?
User :   yes
Doctor :   as u are suffering from asthma u should not smoke
Doctor :  
it will lead to copd which is an other disease
User :   i know this is wrong and i am working slowly on it i see my primary doctor today and i feel i should know more about my issue first befor e see him
Doctor :  
Doctor :  
may be u already started devoloping copd
Doctor :  
from how many years u are habbituated to smoking?
User :   is there anything could be the h1n1 or possibly phemonia
Doctor :  
smoking willl reduce immunity and may lead to infection of lung
User :   or bronchitis
Doctor :  
do u have fever?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor